I had sex with my boyfriend and we realized that the condom ripped right before he finished, I took Plan B just to be safe. Then a week later I got a UTI and had to go on other medication which the doctor confirmed wouldn't mess with the plan b. A little bit after I started taking the UTI pills I started to get a period like flow for about 2 days, it was slightly lighter than my usual, and ended 3 days earlier. Is it likely that I'm pregnant, I haven't felt any morning sickness or any other symptoms and it's been about 3 weeks now
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I used to buy an OTC medication called Dr. something?? (blue pills) which?
Posted 6 Dec 2009 • 1 answer
Posted 3 Jan 2014 • 4 answers
Posted 17 Oct 2014 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 29 Mar 2016 • 1 answer